# SDR DALA2021052702934

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 85,764 hours, 38,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 683 4L DOES NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS UNDER DOOR OPS CHECKS GOOD PER B757 AMM 52-11. (7527816)
